# SDR CHQA200500215

- Difficulty date: December 20, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 14,498 hours, 11,026 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub Cap
- Part number: 118145
- Condition: Missing
- Location: Rt Mlg Wheel
- Stage of operation: CL
- How discovered: V
- Nature of condition: D, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 900 - LAN-OKC - DURING INITIAL CLIMBOUT, RETRACTED GEAR DURING NORMAL SCHEDULE.  RIGHT MAIN SHOWED IN TRANSITION (AMBER BOX) FOR APPROXIMATELY 10 SECONDS, THEN WENT TO RED.  RAN QRH, RECYCLED GEAR PER QRH.  WHILE PUTTING GEAR IN THE UP POSITION AGAIN, SAME PROBLEM.  SELECTED GEAR TO DOWN POSITION, THREE GREEN, RETURNED TO LAN.  DECLARED AN EMERGENCY.  UPON POST FLIGHT, FOUND INBOARD RIGHT AXLE HUB CAP MISSING, AND WHEEL SPEED TRANSDUCER HANGING OUT OF THE AXLE.  MAINTENANCE REMOVED AND REPLACED HUB CAP.  OPS CHECK GOOD.
